# SDR AUS20020046

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-32RT-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 6270142
- Condition: Failed
- Location: Elevator Tab Con
- Component: Elevator Tab Con
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR TRIM CABLE SEPARATED AT ELECTRIC TRIM SERVO ACTUATOR.
